Portland Harbor Superfund Site Collaborative Group

AGENDA

Date: Wednesday, September 8, 2021 **Meeting Time:** 5:00 p.m. – 7:00 p.m.

Optional sections between 4:30 - 5:00 and 7:00 - 8:00 p.m.

Location: *Online Only* **Zoom Information:**

Link: https://uso6web.zoom.us/j/87360487468

Meeting ID: 873 6048 7468 **Call-in:** +1 253 215 8782

Triangle's Zoom Information

- ✓ **Collaborative members** and **observers (public)** will be able to enter the Zoom room **as early as 4:30 p.m.** on September 8, however the Collaborative Group meeting will not officially start until 5:00 p.m.
- ✓ You will be able to ask questions **verbally** and by **typing them in the chat box.**
- ✓ We encourage you to enter the Zoom room at least 15 minutes prior to the start of the meeting so we can address any technical issues.
- ✓ **To make sure you can connect to the Zoom room**, please test your connection in advance at https://zoom.us/test and also please attempt to enter the Zoom room early and if you encounter any issues or concerns contact Lucila Gambino, Triangle Associates, at: lgambino@triangleassociates.com or call/text 786-246-0637.

By the end of the meeting, members will have:

- Had the opportunity to hear a community leader's story and connection to the river.
- Received several updates on the Willamette Cove.
- Reached consensus on Shared Group Agreements.
- Had the opportunity to participate in breakout groups with community members, EPA, DEQ, and observers(public) and ask questions.

Notes:

- **Disclaimer on Recording:** Please be aware that when you join the Zoom meeting, your name and/or video may be displayed to other meeting participants, those watching via the YouTube livestream, and captured in the meeting recording. The meeting sections will be recorded and posted to the Page. By joining the Zoom meeting, you are consenting to the recording and dissemination of the recording as noted above. If you would prefer not to share your name and/or video, please email phcollaborative@triangleassociates.com.
- **Observers/Public:** During the 7:00 8:00 p.m. timeframe, the public will have the opportunity to participate in breakout rooms and ask questions about several topics.

Time	Agenda Topic
1. OPTIONAL Meet & Greet and I	ntro to Consensus-Based Decision-Making
4:30 – 5:00 p.m. 30 minutes	 For Collaborative members, as you arrive, please say hello in the chat and share: What's one thing your organization/community is doing right now that you are really proud of and wish others knew about? If you are an observer (public), welcome. Please say hello in the chat as you join. Intro to Consensus-Based Decision-Making
2. Opening, Acknowledgements &	Community Member Storytelling
5:00 – 5:20 p.m. 20 minutes	 Facilitator, Triangle Associates Acknowledgements and Storytelling: Community Member's Narrative on Connection to Portland Harbor (10 min), Wilma Alcock, Portland Harbor Community Coalition Acknowledges land and water and shares story on connection to the Willamette River to engage attendees, tap into the human element of this work, inspire why this group gathers, and create a voice for the Portland experience. Members to share listening appreciations in chat and/or
3. Materials, Updates & Introduct	verbally. tions
5:20 – 5:40 p.m. 20 minutes	 Facilitator and Collaborative Members New members share your name, affiliation, and interest in being a part of the Collaborative (1-2 minutes each). Established members share your name and affiliation in the chat.
4. Presentation: Willamette Cove Updates	
5:40 – 6:20 p.m. 40 minutes	 Part 1: Willamette Cove Updates (20 min), Jessica Terlikowski, City of Portland, Josh Bale, GSI Water Solutions and Dwight Leisle, Port of Portland Part 2: Working Group Updates (10 min), Alex Lopez, Portland Harbor Community Coalition and Jim McKenna, Oregon Governor's Office Q&A (10 mins) If time runs out and your question has not yet been responded to, please attend the Zoom breakout room on this topic between 7:00 – 8:00 p.m.
6:20 – 6:25 pm 5 minutes	Break

5. Decision Point: Members Rea	ch Consensus & Adopt Shared Group Agreements
6:25 – 6:55 p.m. 30 minutes	 Facilitator (10 mins) Present timeline for development of Final Draft Shared Group Agreements and consensus learning that has been offered to date. Provide overview of process for today. Ask a few members to share their thoughts on consensus decision-making. Consensus & Adoption (20 mins) Take 2 mins on your own to review Final Draft Group Agreements Are there any final questions before adoption? Member to share proposal for adoption. Ask members for their support through polling. Celebrate!
6. Wrap Up & Reminders	
6:55 – 7:00 p.m. 5 minutes	• Facilitator • Next Collaborative Group Meeting is on Wednesday, December 8, 2021
Meeting Adjourns at 7:00 p.m.	
7. OPTIONAL: Breakout Rooms	
7:00 – 8:00 p.m. 60 mins	 Welcome and explain breakout rooms. Breakout rooms will be focused on the following topics: Superfund 101 (reoccurring topic) Overall Site & Project Area Updates – Highlight:

Do you have ideas for other agenda topics?

• For other potential topics for the Collaborative Group to consider, please contact the facilitation team, Triangle Associates, at phcollaborative@triangleassociates.com, 503-891-3262 or type your idea into the chat during the meeting!

EPA Portland Harbor Website

• www.epa.gov/superfund/portland-harbor

DEQ Portland Harbor Website

• www.oregon.gov/deq/Hazards-and-Cleanup/CleanupSites/Pages/Portland-Harbor.aspx